MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 261 to 280 of 1740

261
Deformations of convex real projective manifolds and orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

262
A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

Oum, Sang-ilresearcher; Wee, Sounggun, COMBINATORICA, v.38, no.5, pp.1279 - 1284, 2018-10

263
Form class groups for extended ring class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.197, pp.13 - 36, 2019-04

264
Primitive and totally primitive Fricke families with applications (II)

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.432 - 446, 2019-04

265
Generators of Siegel modular function fields of higher genus and level

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.447 - 465, 2019-04

266
A harmonic -based conductivity reconstruction method in MREIT with influence of non-transversal current density

Jeon, K.; Lee, Chang-Ockresearcher; Woo, E.J., INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, v.26, no.6, pp.811 - 833, 2018-06

267
Exponential torsion growth for random 3-manifolds

Baik, Hyungryulresearcher; Bauer, David; Gekhtman, Ilya; Hamenstaedt, Ursula; Hensel, Sebastian; Kastenholz, Thorben; Petri, Bram; et al, International Mathematics Research Notices, v.2018, no.21, pp.6497 - 6534, 2018-11

268
Ferromagnetic to Paramagnetic Transition in Spherical Spin Glass

Baik, Jinho; Lee, Ji Oonresearcher; Wu, Hao, JOURNAL OF STATISTICAL PHYSICS, v.173, no.5, pp.1484 - 1522, 2018-12

269
Stable Laws for Chaotic Billiards with Cusps at Flat Points

Jung, Paulresearcher; Zhang, Hong-Kun, ANNALES HENRI POINCARE, v.19, no.12, pp.3815 - 3853, 2018-12

270
BOTTOM-UP ESTIMATION AND TOP-DOWN PREDICTION: SOLAR ENERGY PREDICTION COMBINING INFORMATION FROM MULTIPLE SOURCES

Hwang, Youngdeok; Lu, Siyuan; Kim, Jae-Kwangresearcher, ANNALS OF APPLIED STATISTICS, v.12, no.4, pp.2096 - 2120, 2018-12

271
Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

272
Predator-prey equations with constant harvesting and planting

Choi, Jieun; Kim, Yong-Jungresearcher, JOURNAL OF THEORETICAL BIOLOGY, v.458, pp.47 - 57, 2018-12

273
Vertex-minors and the Erdos-Hajnal conjecture

Chudnovsky, Maria; Oum, Sang-ilresearcher, DISCRETE MATHEMATICS, v.341, no.12, pp.3498 - 3499, 2018-12

274
Preface: Seventh Workshop on Graph Classes, Optimization, and Width Parameters, Aussois, France, October 2015

Corneil, Derek; Oum, Sang-ilresearcher; Paul, Christophe, DISCRETE APPLIED MATHEMATICS, v.248, pp.1 - 2, 2018-10

275
Deep learning application to time-series prediction of daily chlorophyll-a concentration

Cho, HyungMin; Choi, U-Jinresearcher; Park, Heekyungresearcher, WIT Transactions on Ecology and the Environment, v.215, pp.157 - 163, 2018-10

276
MOTIVIC COHOMOLOGY OF FAT POINTS IN MILNOR RANGE

Park, Jinhyunresearcher; Ünver, Sinan, DOCUMENTA MATHEMATICA, v.23, pp.759 - 798, 2018-06

277
THE HENON EQUATION WITH A CRITICAL EXPONENT UNDER THE NEUMANN BOUNDARY CONDITION

Byeon, Jaeyoungresearcher; Jin, Sangdon, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.9, pp.4353 - 4390, 2018-09

278
Accelerating Ordered Subsets Image Reconstruction for X-ray CT Using Spatially Nonuniform Optimization Transfer

Kim, Donghwanresearcher; Pal, Debashish; Thibault, Jean-Baptiste; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.32, no.11, pp.1965 - 1978, 2013-11

279
Combining Ordered Subsets and Momentum for Accelerated X-Ray CT Image Reconstruction

Kim, Donghwanresearcher; Ramani, Sathish; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.34, no.1, pp.167 - 178, 2015-01

280
Optimized first-order methods for smooth convex minimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., MATHEMATICAL PROGRAMMING, v.159, no.1-2, pp.81 - 107, 2016-09

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0